# SDR ASAA1058616

- Difficulty date: December 10, 2010
- Submitted: December 14, 2010
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 14,066 hours, 4,226 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER ENGINE START FMC DISAGREE LIGHT ILLUMINATED.  ACCOMPLISHED CHECKLIST.  FMC RETURNED NORMAL OPS.
